Open Access
2014 The Structure of φ -Module Amenable Banach Algebras
Mahmood Lashkarizadeh Bami, Mohammad Valaei, Massoud Amini
Abstr. Appl. Anal. 2014(SI49): 1-7 (2014). DOI: 10.1155/2014/176736


We study the concept of φ -module amenability of Banach algebras, which are Banach modules over another Banach algebra with compatible actions. Also, we compare the notions of φ -amenability and φ -module amenability of Banach algebras. As a consequence, we show that, if S is an inverse semigroup with finite set E of idempotents and l 1 S is a commutative Banach l 1 E -module, then l 1 S * * is φ * * -module amenable if and only if S is finite, when φ H o m l 1 E l 1 S is an epimorphism. Indeed, we have generalized a well-known result due to Ghahramani et al. (1996).


Download Citation

Mahmood Lashkarizadeh Bami. Mohammad Valaei. Massoud Amini. "The Structure of φ -Module Amenable Banach Algebras." Abstr. Appl. Anal. 2014 (SI49) 1 - 7, 2014.


Published: 2014
First available in Project Euclid: 27 February 2015

zbMATH: 07021874
MathSciNet: MR3193492
Digital Object Identifier: 10.1155/2014/176736

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI49 • 2014
Back to Top